# SDR ASAA2016100118158

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,851 hours, 10,402 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON PREFLIGHT.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM RESTORED NORMAL.
